Thread: Prop Pain!
06-06-2004, 08:12 PM #1
I have been injecting 100mg prop EOD (for about 8 days) and it is killing my lower body...sometimes i feel like i can hardly walk. (and i usually dont complain about little stuff)
I tried heating the prop up but it didnt seem to help much. I also just ordered some B-12 to try to cut the pain.
Will the B-12 really help the pain that much? And any other advice that you could give me would me great....thanks alot guys
06-06-2004, 08:16 PM #2Respected Member
- Join Date
- Nov 2001
- The Rink!!
You will get used to it. How many spots are you injecting and what brand of prop are you using? Have you tried popping some advil?
B12 will help but are you stacking the cycle with anything? You can also look at cutting it with that depending on what gear you are using.
06-06-2004, 08:22 PM #3Originally Posted by Shredz
I am using UGL prop. I am taking dbol with it for the 1st 4 weeks then prop only weeks 1-10. Ya advil has helped some. I have injected in both quads and both sides of the glute. I am thinking about throwing in the delt tomorrow to get the pain away from my legs...thanks for the input
does stacking have an effect on whether or not the B-12 will cut the pain?
06-06-2004, 08:31 PM #4
06-06-2004, 08:34 PM #5Originally Posted by frank_frank
06-06-2004, 08:35 PM #6
06-06-2004, 08:38 PM #7Originally Posted by ECoastVIP
06-06-2004, 08:40 PM #8Originally Posted by frank_frank
06-06-2004, 08:40 PM #9
frank check your pm
06-06-2004, 08:41 PM #10Originally Posted by frank_frank
06-06-2004, 09:01 PM #11Originally Posted by ECoastVIP
Thanks alot bro!
06-06-2004, 09:03 PM #12Originally Posted by frank_frank
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)